# SDR ASAA1198865

- Difficulty date: January 9, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 35,488 hours, 13,833 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: FMI64345210A
- Condition: Loose
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER AFT LOWER ATTACH LUG FORWARD AND AFT BUSHINGS HAVE BROKEN SEALANT.  REMOVED AND REPLACED BUSHINGS IAW TIMCO REO G 13457.
